# SDR CA961216011

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA316B
- Engine: Tmeca ARTOUSTE3B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: 3160S8700355
- Condition: Chafed
- Location: T/R Control
- Part time: 2,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLAMP ON PITOT STATIC TUBE CHAFED A HOLE IN TAIL ROTOR CONTROL TUBE.
